# SDR DALA107669859

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 75,938 hours, 75,123 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND RT WING INBD FLAP VANE TOP SIDE EXISTING REPAIR IS CHAFED AND DELAMINATED. REPAIRED IAW SRM 27-51-03, 51-70-02, 57-03, 57-50-9, 51-10-3.
